# SDR QXEA2015120400625

- Difficulty date: November 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 85338210109
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 8 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00, SRM 51-42-05-02-01, SRM 51-40-15-02-01. SRM 51-42-05, SRM 51-41-00 AND DWG 85338201, REV E.
